OPTICAL SOLITARY WAVE SOLUTIONS OF THE GENERALIZED NONLINEAR FRACTIONAL (2+1)-DIMENSIONAL ZOOMERON EQUATION

Purchase PDF

Published: 2018-09-16

Page: 249-258


RODRIQUE NJIKUE *

Department of Physics, Faculty of Science, University of Yaoundé I, P.O.Box 812, Yaoundé, Cameroon and Centre d’Excellence Africain en Technologie de l’Information et de la Télécommunication, University of Yaoundé I, P.O.Box 812, Yaoundé, Cameroon.

JEAN ROGER BOGNING

Department of Physics, Higher Teacher Training College, University of Bamenda, P.O.Box 39, Bamenda, Cameroon.

TIMOLÉON CRÉPIN KOFANE

Department of Physics, Faculty of Science, University of Yaoundé I, P.O.Box 812, Yaoundé, Cameroon and Centre d’Excellence Africain en Technologie de l’Information et de la Télécommunication, University of Yaoundé I, P.O.Box 812, Yaoundé, Cameroon.

*Author to whom correspondence should be addressed.


Abstract

In this work, we change the initial coefficients of the nonlinear fractional (2+1)-dimensional Zoomeron (NFDZ) equation, and define a generalized nonlinear fractional (2+1)-dimensional Zoomeron (GNFDZ) equation. Then we are interested in the construction of exact optical soliton solutions of the new obtained equation. The fractional equation is firstly converted into a nonlinear and partial differential equation (NPDE), via the fractional complex transforms. We then apply the Bogning-Djeumen Tchao – Kofané method (BDKm), which is a new method, to construct exact solutions of NPDEs. Several optical soliton solutions are reported in our studies, with some new ones. 

Keywords: Optical soliton solution, NPDE, NFDZ, BDKm


How to Cite

NJIKUE, R., BOGNING, J. R., & KOFANE, T. C. (2018). OPTICAL SOLITARY WAVE SOLUTIONS OF THE GENERALIZED NONLINEAR FRACTIONAL (2+1)-DIMENSIONAL ZOOMERON EQUATION. Asian Journal of Mathematics and Computer Research, 25(4), 249–258. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/822

Downloads

Download data is not yet available.